# SDR CA090514001

- Difficulty date: May 11, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 72,228 hours
- Engine: Pwa JT8D17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935733
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) DURING CRUISE AT 35,000, THE NR 4 WINDOW CRACKED, CREW DESCENDED TO 14,000 AND CONTINUED THE FLIGHT. WINDOW WAS REPLACED AND ACFT RETURNED TO SERVICE.
